Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Overdose of birth control pill,polycystic ovary syndrome

Hello, Doctor! If I may ask, is there any danger of overdosing on a birth control pill? I took 4 today to catch up. I have PCOS and my doctor advised me to take Diane35.
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Overdosing up to two pills is done to make up for a missed pill, but taking four pills at a time is not going to help make up the missed doses and the cycle is no longer protected. You may also see a breakthrough bleeding due to excessive hormone levels. Other side effects like rashes, nausea, breast tenderness or abdominal pain, apart from vascular disturbances, may also be seen with high doses. I do not think you should be using some other form of pill once you are on Diane 35. You are amply protected if you are regular with your medication. Hope this helps.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor